I had a mild heart attack 2 years ago. After I started taking the prescribed meds and going through the procedures I developed reddish/brown patches in my armpits and in the bends of my elbows. I can't really get a straight answer on why they appeared. I had a blood test last year and actually watched the bruise form and it took almost 9 months for it to subside. The one on the other arm never goes away but doesn't grow. It is darker at times and lighter at times. I am not even sure if they are related. Has anyone had this happen or is it something I need to get real attention for.
I am assuming that youwere put on either daily aspirin or Plavix after yourheart attack. These agents poison the platelets that plug leaking blood vessels and cause easy bruising. The bruise is merely blood that has leaked out of your vascular system. The body is fairly goo at reasorbing the protein from the lost red blood cells but not so good at cleaning up the residual iron that was in the hemaglobin. This creates the equivalent of a rust stain in the tissues. Technically it's called hemosiderin. Areas that have frequent albeit mild trauma are paricularly prne to this process.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.